# SDR SCNA20250626232

- Difficulty date: June 6, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 73,947 hours, 37,961 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Cracked
- Location: Zone 600 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RH WING INBD KRUEGER FLAP T/E.  REMOVED SEAL FOR ACCESS AT RH WING INBD KRUEGER FLAP IAW B737-800 BCF SRM 51-40-02-0G-0. REMOVED DAMAGE AT RH WING INBD KRUEGER FLAP TIE IAW B737-800-BCF SRM 57-43-02-2R-3 REP. 3 PAR 4A FIG 202 REQUEST NDT FOR (HFEC) AND OPEN HOLE.
